Hi, yes it can. I took it (aka Adalat) for a few years in the past, and felt much of an improvement, much warmer and able to brave the cold. I suffer from raynauds over most of my body, not just hands and feet, i don't know about you? I only stopped taking it as i am a bit rubbish with my meds and would miss a pill or take it late, and it would cause me to have quite bad headaches. It affects your blood pressure. If you take it properly though it can be very affective in this area.
- Nifedipine Information for Consumers
- Nifedipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nifedipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 1 answer
Posted 14 Jul 2010 • 3 answers
Posted 20 Jul 2014 • 2 answers
Posted 23 Nov 2015 • 1 answer
Posted 23 Aug 2016 • 1 answer